# SDR HEEA0013511

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2278V
- Make and model: Bell 206B-3
- Aircraft serial: 3632
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24 MONTH INSPECTION DUE. PERFORMED PRELIMINARY INSPECTION AND TESTED UNIT.  FOUND DISPLAY NOT DIMMING.  SWAPPED OUT DS901 DISPLAY AND V901 PHOTOCELL.  NO HELP.  FOUND I509 INTEGRATED CIRCUIT (SURFACE MOUNT) BAD.
